# SDR DALA2018022401237

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 46,510 hours, 24,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT +Y1292,  FRAMES 12 TO 21,  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, SRM 51-42-11, AND DRAWING D53110900.
